IJPAM: Volume 76, No. 4 (2012)

THE OPEN MAPPING THEOREM IN $n$-BANACH SPACE

A.L. Soenjaya
Department of Mathematics
National University of Singapore
144011, SINGAPORE


Abstract. In this paper, we prove an extension of the Open Mapping Theorem to the case of $n$-Banach space.

Received: February 13, 2012

AMS Subject Classification: 47A05, 47A06, 47L05, 46B20

Key Words and Phrases: open mapping theorem, $n$-normed space, $n$-Banach space

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 4